AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Accutane
Old
  (#1)
AnaSCI SENIOR
 
jsjs24's Avatar
 
Offline
Posts: 888
Join Date: Dec 2003
Location: Here and there
Accutane - 02-22-2005, 03:21 AM

I put this in the AAS forum because I am asking about this due to AAS. Has anyone out there ever done AAS, then had to take Accutane prescribed by a doctor, then came off the Accutane and started back on gear? I ask obviously because I am one of those people. I am 28yrs old with several cycles under my belt, but the last one did me in for acne. So, I went to the doc and am 7 months into a 8 month treatment. In the beginning I did a short cycle of prop but other than that I have been clean. I am wondering if I will break out as bad as before and/or if I should limit myself to anabolics rather than androgenics. In other words, gear such as winny, anavar, eq, primobolan, and proviron. However, my friend wants me to try his upjohn test cyp since it is probably the best and cleanest made and stack it with winstrol and proviron. I would do a low dose of test this cycle to see how I react. Sorry so long but I am desperate for some advice with someone who has been in my shoes. Also, if anyone has done eq, winny, or var only cycles please post your gains and sides.

Thanks to those who actually read this entire post...lol

jsjs24

Last edited by jsjs24; 02-22-2005 at 03:23 AM.
   
Reply With Quote
Old
  (#2)
pincrusher
Guest
 
Posts: n/a
02-22-2005, 09:58 AM

have you tried other forms of acne control before your doc turned to accutane. i would only consider that as a last resort when all else fails. vitamin b-5(pantothenic acid) when taken in dosages around 2-3 grams per day has been found to hel aleviate acne due to taking aas products. just wondering on why the good doc prescribed accutane?
   
Reply With Quote
Old
  (#3)
AnaSCI SENIOR
 
jsjs24's Avatar
 
Offline
Posts: 888
Join Date: Dec 2003
Location: Here and there
02-22-2005, 11:30 AM

Because at 28 yrs old I had tried every worthless medication out there. There is NO other med than accutane that will heal cistic acne which was a result of the steroids. But I have had acne since I was a teen. Don't get me wrong, it was subsiding for the most part and my face remained pretty clear. However, once I finished my last cycle my back was loaded and I said f**k it! Told the doc everything I had tried over the years and she said I needed accutane. Also, she explained that no otc med or even prescribed ones could get rid of the cystic acne.

As for the b-5, I am aware of it and will try it probably.
   
Reply With Quote
Old
  (#4)
AnaSCI FREAK
 
shamrock10's Avatar
 
Offline
Posts: 282
Join Date: Aug 2004
02-22-2005, 02:51 PM

i know i am sick of this!! my once clear face is now a ugly mess. i even went to walmart and bought $60 worth of pimple meds including this $26 acne treatment and its been about a week and still doesnt work!! before i was on AAS whenever i had pimples they cleared up right away.

some people say when your on your off cycle and your test levels go down thats when you break out? is that true? so if i get back on another cycle itll clear up or what?? HELP!! i think im ready to try some accutane....


Height: 5'6

Weight: 140lbs

Body Fat: 9%
   
Reply With Quote
Old
  (#5)
AnaSCI SENIOR
 
jsjs24's Avatar
 
Offline
Posts: 888
Join Date: Dec 2003
Location: Here and there
02-22-2005, 03:27 PM

Quote:
Originally Posted by shamrock10
i know i am sick of this!! my once clear face is now a ugly mess. i even went to walmart and bought $60 worth of pimple meds including this $26 acne treatment and its been about a week and still doesnt work!! before i was on AAS whenever i had pimples they cleared up right away.

some people say when your on your off cycle and your test levels go down thats when you break out? is that true? so if i get back on another cycle itll clear up or what?? HELP!! i think im ready to try some accutane....
Yes I believe that when your levels start to return to normal you will have breakouts because of the inconsistency. What my plan is, is to not take anything that hits the sub glands because those are the main cause of acne. This means I might have to give up test/dbol/drol/fina for a while. That is why I want to try a winny/eq cycle to see how I react. I'm thinking 50mg winny ed for 7 wks and 400mg eq a wk for 13. Also, proviron at 50mg ed for 6 wks. My other thought is to maybe try shorter cycles of prop/winny and prop/var. And one least choice is primo at 400mg a wk for 12 wks stacked with var or winny.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 10:49 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.